Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suffering from acne due to tuberculosis, appears on chest, back, buttocks. Medication for treatment?

how to cure acne from tuberculosis . After my 3rd month in taking medicine, acne start to occur in the head then chest then at the back. I already finish my medicine with total of 6 months and its already been almost 2 months that I didn t take those medicine but still acne still appears. And now it started to appear in my butt and arms. Please help me
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dec 2012
If you are certain the skin lesions are acne then you can use Benzoyl peroxide 5% lotion/cream/gel or salicylic acid cream + oral antibiotics such as erythromycin or cloxacillin till lesions disappear. Avoid taking antibiotics for too long. If no improvement, it means it is probably not acne lesions, then you'll need to see a dermatologist or your doctor for further management.

Thank you
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor